MathSciNet Relay Station
MathSciNet bibliographic data
MR190206 16.99 (18.20)
Roĭter, A. V. $E$-systems of representations. (Russian) Ukrain. Mat. Ž. 17 1965 no. 2, 88–96.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement